# SDR REXA2013092801915

- Difficulty date: September 28, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, OUTER LOWER SEAL RETAINER IS BENT AND GOUGED.  REPLACED SEAL RETAINER IAW SRM 51-42-06 LEAK CHECKED GOOD IAW AMM 52-00-00 MM 409 -363030 & 142676.
